MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF3214C102E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation code, conclusion: -off-label, unapproved or contraindicated use (proximal neck length).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii aui stent graft was implanted in the patient for the endovascular treatment of an abdominal aortic aneurysm.Aptus endoanchors were used during the procedure.The proximal aortic neck measured 4 mm in length.During the index procedure, after the endurant ii aui was implanted, a proximal type i endoleak was observed.The physician elected to implant heli-fx endoanchors.However, midway through deployment of the cassette, the blue light of the applier turned on and the applier could no longer be used.A new applier was opened and the application of the heli-fx endoanchors was completed.The proximal type i endoleak had decreased but was still persistent.The physician elected to complete the procedure without additional intervention and to monitor the endoleak on follow-up scans.Per the physician, the cause of the endoleak was due to the patient anatomy of a short proximal aortic neck.Per the physician, the cause of the blue light error on the heli-fx applier was related to the device.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6592956
Report Number2953200-2017-00869
Device Sequence Number225823
Product Code MIH
UDI-Device Identifier00643169232617
UDI-Public00643169232617
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2017
Device Model NumberETUF3214C102E
Device Catalogue NumberETUF3214C102E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2017
Supplement Date Received by Manufacturer05/03/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR